BibTeX record journals/mlq/Martinez02

download as .bib file

@article{DBLP:journals/mlq/Martinez02,
  author    = {Juan Carlos Mart{\'{\i}}nez},
  title     = {Attainment of Tightness in Boolean Spaces},
  journal   = {Math. Log. Q.},
  volume    = {48},
  number    = {4},
  pages     = {555--558},
  year      = {2002},
  url       = {https://doi.org/10.1002/1521-3870(200211)48:4\<555::AID-MALQ555\>3.0.CO;2-S},
  doi       = {10.1002/1521-3870(200211)48:4\<555::AID-MALQ555\>3.0.CO;2-S},
  timestamp = {Wed, 17 May 2017 14:25:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/Martinez02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier